# SDR DALA2023081106573

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 54,133 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 FUSELAGE / FRAME/FORMERS / FR16RH AT DOOR STOP NO 7 LEVEL DOUBLE JOGGLE / HOLE 6 / CRACKS. CORRECTIVE ACTION: REPAIRED PER ER/A 587403-14. (2911802)
